# SDR 200610051

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 3,313 hours, 1,318 cycles
- Engine: Ge CF348E5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 6470,  F/O PFD CRACKLED, WENT BLANK, FOLLOWED BY AN INCREASING ELECTRICAL ODOR.  REMOVED AND REPLACED F/O PFD.
